CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zhao-Yufei"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020 | 2017 | 2015 | 2014 | 2013
Number of items: 7.

2020

Conlon, David and Tidor, Jonathan and Zhao, Yufei (2020) Hypergraph expanders of all uniformities from Cayley graphs. Proceedings of the London Mathematical Society, 121 (5). pp. 1311-1336. ISSN 0024-6115. https://resolver.caltech.edu/CaltechAUTHORS:20190819-170932806

Conlon, David and Fox, Jacob and Sudakov, Benny et al. (2020) The regularity method for graphs with few 4-cycles. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20200914-101307280

2017

Conlon, David and Zhao, Yufei (2017) Quasirandom Cayley graphs. Discrete Analysis . Art. No. 6. ISSN 2397-3129. https://resolver.caltech.edu/CaltechAUTHORS:20190819-170904052

2015

Conlon, David and Fox, Jacob and Zhao, Yufei (2015) A relative Szemerédi theorem. Geometric and Functional Analysis, 25 (3). pp. 733-762. ISSN 1016-443X. https://resolver.caltech.edu/CaltechAUTHORS:20190812-162959067

2014

Conlon, David and Fox, Jacob and Zhao, Yufei (2014) Extremal results in sparse pseudorandom graphs. Advances in Mathematics, 256 . pp. 206-290. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20190812-162957263

Conlon, David and Fox, Jacob and Zhao, Yufei (2014) The Green-Tao theorem: an exposition. EMS Surveys in Mathematical Sciences, 1 (2). pp. 249-282. ISSN 2308-2151. https://resolver.caltech.edu/CaltechAUTHORS:20190812-163001431

2013

Conlon, David and Fox, Jacob and Zhao, Yufei (2013) Linear forms from the Gowers uniformity norm. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20190819-170846378

This list was generated on Sat Nov 28 06:23:59 2020 PST.